CSN Login
Members Online: 6

You are here

R-CHOP chemo and the after effects

Mitou
Posts: 3
Joined: Dec 2017

Hello all and I am new here!!

I was diagnosed summer 2015 with Diffuse Large B- Cell Non-Hodgkins Lymphoma. Bone-based. 

I had 6 rounds of R-CHOP chemo and finished my last session in December 2015. I feel I sailed through the chemo and was cleared in January 2016, and April 2016. And still in clinical remission.

I am feeling fine, except I have suddenly got muscle pain in my arms, (upper arms) since August this year. Something I never ever had before.

It is feeling as if the fascia in and around my muscles is "torn" or fractured somehow. It is so annoying and painful. 

I was wondering if this has something to do with after effects of chemo? Its as if my muscles are really super weak.It's bothering me. I thought I put the question out there to see if it is somehow possible that this is due to chemo. I had NO radiation.

Anyone else with muscle pain long after chemo finished? 

 

 

 

 

PBL
Posts: 166
Joined: Jul 2016

Hello Mitou, and welcome to the forum.

Let me first say that I am clueless as to the reason why you should be experiencing this type of pain  or aching at this point post-treatment, and can only advise you to report that to your hematologist. Since you state that this has appeared several months ago already, I assume that the discomfort has gradually increased - otherwise, I imagine you would have sought explanations (and relief) before now.

This being said, I believe we may have a few things in common, as - if I read you correctly - you had Primary Bone Lymphoma, as I did. If such is the case, I hope we can share experiences, as I have been looking for other patients with the same rare presentation.

I too have issues with pain - however, unlike what you seem to say of your case history, I had pain years before diagnosis, and while the R-CHOP (last infusion, mid-June 2016) did get me in remission, it did not seem to substantially change that issue at first. 

I will not bore you with my case at this point as I have no answer to offer regarding your current issue. I would, however, be happy to exchange on our experiences if you wish to.

PBL

po18guy
Posts: 873
Joined: Nov 2011

No telling what this may be. Are you on any antibiotics? At least one of them can cause tearing or rupturing of tendons and ligaments. I had joint pain upon relapse, but that was a mutation into a specific sub-type of T-Cell Lymphoma (AITL) which produces numerous autoimmune conditions.

Evarista
Posts: 212
Joined: May 2017

...is how I refer to the many oddities that crop up lately (6 mos post-R-EPOCH).  Bursitis, transient arthitis, thyroiditis.  Note the "itis", which means inflammation.  Remember that we have messed seriously with our immune systems and it may take a long time for them to settle back to something like normal.

But very good call on the antibiotics, PO.  I believe that you are referring to Cipro and the damage can happen to anyone taking it long-term. Any chance that you (Mitou) have been taking this or something similar?  I strongly concurr with PBL that this should be discussed with your Hem-Onc doc ASAP.  Goog luck with it.

Subscribe to Comments for "R-CHOP chemo and the after effects"